Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 302, NWS Atlanta, GA

May 20, 2005Pulaski County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 20, 2005, 3:31 PM EDT for Pulaski County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2005, 3:31 PM EDT (19:31 UTC)
Expired
May 20, 2005, 4:00 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 9:40 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 201932
SVRFFC
GAC235-202000-
/O.NEW.KFFC.SV.W.0302.050520T1931Z-050520T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT FRI MAY 20 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PULASKI COUNTY IN CENTRAL GEORGIA

* UNTIL 400 PM EDT

* AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR HAWKINSVILLE...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3235 8351 3223 8359 3217 8342 3228 8337

$$
1 follow-up statement
000 
WWUS52 KFFC 201943
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT FRI MAY 20 2005

GAC235-202000-
/O.CON.KFFC.SV.W.0302.000000T0000Z-050520T2000Z/
PULASKI-
343 PM EDT FRI MAY 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM EDT FOR EAST 
CENTRAL PULASKI COUNTY...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 6 MILES EAST OF HAWKINSVILLE...MOVING
EAST AT 25 MPH.

HAIL UP TO QUARTERS IN DIAMETER HAS BEEN REPORTED NEAR HAWKINSVILLE 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT FRIDAY
AFTERNOON FOR GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR SOUTHEASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3231 8346 3225 8360 3216 8342 3228 8337

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 5:10 AM EDT, 10 hours 21 minutes earlier.

Area forecast discussion, May 20, 5:10 AM EDT, 10 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 AM EDT FRI MAY 20 2005

.SHORT TERM...
SVR WX POTENTIAL TODAY PRIMARY CONCERN. LI VALUES OVER NORTH GA
STILL AROUND -3 TO -4 THIS MORNING AND SHEAR IS MARGINAL (ONLY 20KTS
GROUND-RELATIVE AT H5) BUT SUFFICIENT FOR LOW END SVR CONVECTION.
HAD A FEW REPORTS OF NICKEL SIZE HAIL OVERNIGHT BUT NOTHING LARGER
THAN THAT. IF STORMS CURRENTLY IN FAR NE GA DONT BACKBUILD INTO REST
OF NORTH GA...COULD SEE SIZABLE INSTABILITY EARLY THIS AFTERNOON
ACROSS THE AREA WITH WIDESPREAD LARGE HAIL AND DAMAGING WINDS
LIKELY. IF WIDESPREAD STORMS DEVELOP EARLY THIS MORNING AS MODELS
INDICATE...WILL LIKELY STABILIZE AIRMASS SOME AND PUSH RICH MOISTURE
AND LOW LEVEL FORCING SOUTH AND EAST OF CWA ON AND AHEAD OF OUTFLOW
BOUNDARY.

STORMS SHOULD PUSH SOUTH INTO FAR SRN ZONES BY THIS EVENING. HAVE
KEPT SLT CHC TO CHC POPS ALL NIGHT FOR SRN 1/2 OF CWA AS WE COULD
SEE ISOLD CONVECTION DEVELOP BEHIND STORMS AND AHEAD OF DIFFUSE
FRONTAL BOUNDARY AND UPR LOW. SUBSIDENCE WILL QUICKLY TAKE OVER
AFTER MIDNIGHT AND SAT. COULD SEE SOME DENSE FOG SAT NIGHT.

.LONG TERM...
MODELS ADVERTISING A QUICK WAVE MOVING THROUGH SUN NIGHT AND EARLY
MONDAY. HAVE KEPT POPS 20-30 FOR NOW. ANOTHER DISTURBANCE IN ZONAL
FLOW PATTERN SHOWN ON THURS SO HAVE ADDED SLT CHC POPS. MAY BE HARD
TO PIN DOWN EXACT TIMING AND STRENGTH OF WAVES IN THIS ZONAL
PATTERN.

&&

.AVIATION...
GOOD POTENTIAL FOR THUNDERSTORMS TODAY. MOST CEILINGS 5000 FT OR
HIGHER. HOWEVER...POTENTIAL FOR IFR/MVFR CEILINGS TO DEVELOP THIS
MORNING IN SOUTHERLY FLOW. LOW CLOUD SATELLITE PRODUCT OBSCURED BY
HIGHER CLOUDS SO IT WILL BE HARD TO TRACK ANY DEVELOPMENT OF LOW
CLOUDS. MOST LOWER CLOUDS AND VSBYS WILL BE ASSOCIATED WITH SHOWERS
AND T-STORMS. SURFACE WINDS SSW BECOMING W 10 -15 KTS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         77  59  73  57 /  90  20  10  10
ATHENS          75  58  73  54 /  90  30  10  10
GAINESVILLE     77  58  72  56 / 100  20  10  10
ROME            77  61  82  56 / 100  20  10  10
COLUMBUS        81  64  82  59 /  80  30  10  10
MACON           81  61  79  56 /  80  40  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

13 SNELSON
Hazardous weather outlook, May 20, 11:23 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 AM EDT FRI MAY 20 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-210900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1123 AM EDT FRI MAY 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT.

...SCATTERED SEVERE THUNDERSTORMS EXPECTED OVER WEST GEORGIA THROUGH
THIS EVENING...
...ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER EAST GEORGIA THROUGH
THIS EVENING...

.SYNOPSIS...
A SLOW MOVING COLD FRONT LOCATED ACROSS THE CENTRAL APPALACHIANS INTO
THE MID MISSISSIPPI VALLEY WILL MOVE INTO NORTH GEORGIA LATE THIS
AFTERNOON...AND TO SOUTH GEORGIA BY SATURDAY MORNING.

.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE DAMAGING WINDS AND
LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE BEST AREA
FOR SEVERE WEATHER WILL BE WEST OF A LINE FROM JASPER TO MACON.
HOWEVER...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EAST OF
JASPER TO MACON.

.DISCUSSION...
POTENTIAL EXISTS FOR CAPES OF 1500-2000 AND LIFTED INDICES OF -4 ON
THE WEST SIDE OF GEORGIA BY MIDDAY. THIS INSTABILITY COMBINED WITH A
SHORT WAVE TROUGH APPROACHING...AND GOOD VERTICAL WIND SHEAR...WILL
PROVIDE THE POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS OVER WEST
GEORGIA THROUGH THIS EVENING. UNCERTAINTY EXISTS TO THE AMOUNT OF
INSTABILITY. IF THE AIRMASS REMAINS TOO STABLE...THE SEVERE THREAT
WILL BE SIGNIFICANTLY LESS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS HAVE BEEN ACTIVATED THROUGH THIS EVENING. EMERGENCY MANAGERS
SHOULD CONTINUE TO MONITOR THE SITUATION.

.DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH THURSDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY NIGHT INTO MONDAY.
OTHERWISE NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, May 20, 1:09 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 PM EDT FRI MAY 20 2005

GAZ068>070-201745-

109 PM EDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN UPSON...PIKE AND
LAMAR COUNTIES UNTIL 145 PM EDT...

AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LIFSEY TO 10 MILES WEST OF ROLAND...MOVING
SOUTHEAST AT 30 MPH.

PEA-SIZED HAIL AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE AS THIS
STORM MOVES ACROSS PORTIONS OF PIKE...UPSON...AND LAMAR COUNTIES.
THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THESE COUNTIES BY 145
PM EDT.
Special weather statement, May 20, 1:30 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT FRI MAY 20 2005

GAZ079-080-091-201815-

130 PM EDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 MPH WINDS IN
TAYLOR...MARION AND TALBOT COUNTIES UNTIL 215 PM EDT...

AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TALBOTTON TO 6 MILES WEST OF BOX SPRINGS...
MOVING SOUTHEAST AT 20 MPH.  THIS LINE OF STORMS IS CAPABLE OF
PRODUCING WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL.  THE STORMS
SHOULD WEAKEN OR LEAVE THIS AREA BY 230 PM.
Special weather statement, May 20, 1:40 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT FRI MAY 20 2005

GAZ061-073-201815-

140 PM EDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN BALDWIN AND HANCOCK
COUNTIES UNTIL 215 PM EDT...

AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF CULVERTON TO 5 MILES
NORTHWEST OF BROWNS CROSSING...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE HALF INCH HAIL...
FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS BALDWIN AND HANCOCK COUNTIES. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN
OR MOVE OUT OF THE COUNTY BY 215 PM EDT.
Special weather statement, May 20, 2:16 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT FRI MAY 20 2005

GAZ074-084-201900-

216 PM EDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 40 MPH WINDS IN
WILKINSON AND WASHINGTON COUNTIES UNTIL 300 PM EDT...

AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 11 MILES WEST OF DEEPSTEP TO 23 MILES
SOUTHWEST OF GORDON...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 40 MPH AND HAIL UP TO A HALF INCH IN DIAMETER ARE
POSSIBLE AS THESE STORMS MOVE ACROSS WILKINSON AND WASHINGTON
COUNTIES. THESE STORMS ARE EXPECTED TO WEAKEN OR MOVE OUT OF THE
COUNTY BY 300 PM EDT.
Special weather statement, May 20, 2:44 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT FRI MAY 20 2005

GAZ001>005-007-015-202100-
CATOOSA-DADE-GILMER-LUMPKIN-MURRAY-WALKER-WHITFIELD-
244 PM EDT FRI MAY 20 2005

...SEVERE THUNDERSTORM WATCH NUMBER 300 HAS BEEN CANCELLED...

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES...CATOOSA...DADE...GILMER...LUMPKIN...MURRAY...WALKER AND
WHITFIELD.

GAZ011>014-019>025-027-030>039-041>062-066>071-073>076-078>086-
089>098-107-202100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
DAWSON-DEKALB-DOUGLAS-EMANUEL-FAYETTE-FLOYD-FORSYTH-FULTON-GLASCOCK-
GORDON-GREENE-GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-
HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-LAMAR-LAURENS-MACON-MADISON-
MARION-MERIWETHER-MONROE-MORGAN-MUSCOGEE-NEWTON-OCONEE-OGLETHORPE-
PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-
SPALDING-TALBOT-TALIAFERRO-TAYLOR-TREUTLEN-TROUP-TWIGGS-UPSON-WALTON-
WARREN-WASHINGTON-WILKES-WILKINSON-
244 PM EDT FRI MAY 20 2005

...SEVERE THUNDERSTORM WATCH NUMBER 300 REMAINS IN EFFECT...

THE SEVERE THUNDERSTORM WATCH CONTINUES FOR THE FOLLOWING COUNTIES...
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...DAWSON...DE KALB...DOUGLAS...EMANUEL...
FAYETTE...FLOYD...FORSYTH...GLASCOCK...GORDON...GREENE...GWINNETT...
HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...LAMAR...LAURENS...MACON...
MADISON...MARION...MERIWETHER...MONROE...MORGAN...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH
FULTON...SPALDING...TALBOT...TALIAFERRO...TAYLOR...TREUTLEN...
TROUP...TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WILKES AND
WILKINSON COUNTIES.
Special weather statement, May 20, 3:20 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT FRI MAY 20 2005

GAZ085-086-096>098-109-202015-

320 PM EDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WIND GUSTS IN DODGE...
TREUTLEN...BLECKLEY...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL
415 PM EDT...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE STRONG THUNDERSTORMS FROM WRIGHTSVILLE TO 10 MILES WEST OF
CARY...MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS
OF DODGE...TREUTLEN...BLECKLEY...LAURENS...JOHNSON AND EMANUEL
COUNTIES. STRONG WIND GUSTS MAY OCCUR OUT AHEAD OF THE STORMS. THE
STORMS ARE EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 415 PM
EDT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:47 PM EDTSevere Thunderstorm WarningFFCHall29 min
May 19, 11:23 PM EDTSevere Thunderstorm WarningFFCBanks23 min
May 20, 1:41 AM EDTSevere Thunderstorm WarningFFCGordon, Pickens34 min
May 20, 11:07 AM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton23 min
May 20, 11:52 AM EDTSevere Thunderstorm WarningFFCTroup23 min
May 20, 12:12 PM EDTSevere Thunderstorm WarningFFCNewton33 min
May 20, 12:13 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard32 min
May 20, 12:16 PM EDTSevere Thunderstorm WarningFFCLaurens29 min
May 20, 12:47 PM EDTSevere Thunderstorm WarningFFCOglethorpe28 min
May 20, 12:54 PM EDTSevere Thunderstorm WarningFFCEmanuel51 min
May 20, 12:57 PM EDTSevere Thunderstorm WarningFFCGreene33 min
May 20, 1:18 PM EDTSevere Thunderstorm WarningFFCTaliaferro27 min
May 20, 1:36 PM EDTSevere Thunderstorm WarningFFCJones24 min
May 20, 1:58 PM EDTSevere Thunderstorm WarningFFCJones40 min
May 20, 1:59 PM EDTSevere Thunderstorm WarningFFCBibb31 min
May 20, 2:13 PM EDTSevere Thunderstorm WarningFFCBaldwin28 min
May 20, 2:14 PM EDTSevere Thunderstorm WarningFFCMarion32 min
May 20, 2:15 PM EDTSevere Thunderstorm WarningFFCTroup32 min
May 20, 2:22 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor27 min
May 20, 2:25 PM EDTSevere Thunderstorm WarningFFCChattahoochee25 min
May 20, 2:34 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs26 min
May 20, 2:35 PM EDTSevere Thunderstorm WarningFFCPeach25 min
May 20, 2:40 PM EDTSevere Thunderstorm WarningFFCWilkinson35 min
May 20, 2:58 PM EDTSevere Thunderstorm WarningFFCMarion, Schley47 min
May 20, 3:04 PM EDTSevere Thunderstorm WarningFFCTroup41 min
May 20, 3:14 PM EDTSevere Thunderstorm WarningFFCHouston46 min
May 20, 3:25 PM EDTSevere Thunderstorm WarningFFCLaurens35 min
May 20, 3:39 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge36 min
May 20, 3:53 PM EDTSevere Thunderstorm WarningFFCDooly22 min
May 20, 4:04 PM EDTSevere Thunderstorm WarningFFCPulaski41 min
May 20, 4:21 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee39 min
May 20, 4:38 PM EDTSevere Thunderstorm WarningFFCStewart22 min
May 20, 5:19 PM EDTSevere Thunderstorm WarningFFCMarion, Schley26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.